New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lefty85
Regular Member


Date Joined Apr 2009
Total Posts : 87
   Posted 8/2/2009 12:26 PM (GMT -7)   
Hi Everyone!
 
I was just wondering if any of you ever get small sores on your face that continually come back.  For the past several months I have had this problem.  The sores are slightly acne-like, but not really.  They are more like a cold sore, except they appear in other areas besides near the mouth.  I have had one by my right eyebrow that has come back five or six times, and another by the right corner of my mouth that has come back three or four times.  I now also have another one on my nose, although I've never had it before.  Aside from these, I have never really had any skin problems.  I use a very mild soap on my face, and put neosporin on the sores to help them heal.  Even so, they usually last for about two weeks or so, sometimes longer.  I'm just wondering if they could be related to fibro in some way.  My boyfriend thinks they probably have to do with medications I take, which is a definite possibility.  Right now I'm taking amytriptiline and celexa every day, and percocet as needed.  Have any of you ever had a problem similar to this?
 
Thanks,
SaraBeth 
Fibromyalgia, Depression, Anxiety, Social Anxiety, bulging disk in neck
***********
Amytriptiline, Flexeril (PRN), Percocet (PRN), Celexa, B12
***********
Be not afraid of going s l o w l y, be afraid only of standing still.
 
 
 
 
 
                                                                                  


donnaeil
Veteran Member


Date Joined Jun 2006
Total Posts : 1156
   Posted 8/2/2009 3:09 PM (GMT -7)   
No, I have not had the sores that you are talking about. I would suggest
t that the next time you have on you should see your doctor. They could just be viral but it is good to check in with the doc anyway.

Donnaeil

jellibeanz
New Member


Date Joined Aug 2009
Total Posts : 1
   Posted 8/3/2009 9:24 PM (GMT -7)   
OMG...i have this same problem too! I dont know what it is either, and im not taking any medication. Ive had this problem for several months too...and it has not gone away. At first i thought it was acne or something, but i really dont think it is. Its kind of worrying me. Are you going to the doctors any time soon?

Littlesrebel
Regular Member


Date Joined Jul 2009
Total Posts : 163
   Posted 8/3/2009 9:28 PM (GMT -7)   
See a dermatologist. Scabes, herpes, etc. Could be. No skin problems with FM except sensitivity.
 
See an immunologist. Maybe you have lupus.

vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2855
   Posted 8/4/2009 4:39 AM (GMT -7)   

Fibromites do suffer from skin conditions, including rashes 'dermogenic inflammation' and other odd random bumps and lumps that can itch and feel like bug bites.  You should show your doc the next time you go just to be safe.

Donna


fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: Lexapro and valium


Carnissa
Regular Member


Date Joined Jun 2008
Total Posts : 289
   Posted 8/4/2009 4:07 PM (GMT -7)   
i have those and going to my doctor thursday... i get them on my neckline near my ears and on my face on my cheeks.. they come up under the skin.. and hurt so bad. they eventualy burst and leave a mess until they heal. i hope they go away soon i have my brothers wedding a month tomorrow and don't want to have to try to explain these big sores on my face


they almost have a boil look to them, i have always had acne problems but grew out of it in highschool now they are back :(
Diagnosed - fibromyalgia 2001
Meds amitryptilene 30mg/day
Lyrica 75mg/day

Post Edited (Carnissa) : 8/4/2009 6:34:11 PM (GMT-6)


SassyMyKitty
Veteran Member


Date Joined Apr 2009
Total Posts : 673
   Posted 8/4/2009 8:05 PM (GMT -7)   
I get sores on the sides of my mouth all the time. They are like cold sores, but they aren't actually cold sores. I read in one of my fibro books that because of our sensitivity to like everything, skin problems are pretty common. I would talk to you doctor about it, though. I get acne all the time because my skin is so oily AND sensitive.
'Cause when push comes to shove
you taste what you're made of.
You might bend til you break
'cause it's all you can take.
On your knees you look up
decide you've had enough.
You get mad.
You get strong.
Wipe your hands
shake it off.
Then you stand.
 
-"Stand" by Rascal Flatts
 
 


Lefty85
Regular Member


Date Joined Apr 2009
Total Posts : 87
   Posted 8/5/2009 7:30 AM (GMT -7)   
Thank you all. I'm glad to know I'm not alone on this. I am going to the doctor next week and I am going to ask him about it.
Fibromyalgia, Depression, Anxiety, Social Anxiety, bulging disk in neck
***********
Amytriptiline, Flexeril (PRN), Percocet (PRN), Celexa, B12
***********
Be not afraid of going s l o w l y, be afraid only of standing still.
 
 
 
 
 
                                                                                  


Carnissa
Regular Member


Date Joined Jun 2008
Total Posts : 289
   Posted 8/6/2009 6:03 PM (GMT -7)   
i saw my doc today...asked about the sores on my neck and face .. told that it is common when crossing medications.. it can be one way the body tries to get rid of it since its a foreign substance... :(

i am on amytriptiline as well,,, and it can cause acne breakouts but then again most meds can
Diagnosed - fibromyalgia 2001
Meds amitryptilene 30mg/day
Lyrica 75mg/day

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:48 AM (GMT -7)
There are a total of 2,732,004 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
178 Guest(s), 3 Registered Member(s) are currently online.  Details
lynbrez, Hope 196, Redwing57


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer